Ask Health Experts and Get Answers to Your Health Question ASAP
Were you -taking tablets or the injection form?
If you were taking tablets, depending on the dosage the half-life is from 14 to 24 hours. That means half of the dose would be out of your system in at least 24 hours and according to my calculations should be completely out of your system in 3 days.
I hope this will help you.
Hello again, the half life of Depakote ER is 9 to 16 hours, so it should be out of your system in 3 days. I hope you are speaking with your Doctor if you are discontinuing your meds!
Luckily, since 1990 there have been better drugs available for schizophrenia which have less side effects. I am wondering why you were put on haldol, as it tends to have some of the worse side effects. Geodon and Abilify are relatively new, and there is another newer one out, that sorry I can not recall the name right at this moment. It is important to get on a good regimen while you are young, if you truly have schizophrenia, as this can keep some of the brain deterioration from happening. Usually when they are trying to get you on the drug that works best for you, you will have to be tried on a few different ones until they find the best one for you.
There are numerous drugs in trials being developed right now for schizophrenia, which is very good news.
I would also check out the website : Nami.com. They have great information and also can tell you where to find support groups.
Please re read the last post, I accidentally pressed the finish button too soon.